MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION
Model Number MMT-332A
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 11/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that the insulin pump was under delivering.The customer¿s blood glucose level was 200 mg/dl at the time of incident.The customer was tired, thirsty, and a little nauseous.The customer reported that they feel okay for troubleshooting.The customer was using insulin pump system within 48 hours of reported high blood glucose event.The insulin pump was in auto mode at the time of the incident.The customer reported that they do not have a back-up plan available.The auto mode feature was not active and was not automatically adjusting insulin at time of high blood glucose event.The customer was unable to bring sugar down, but had to take bolus every 2 hours.The customer was calling back to perform a high pressure test.The customer reported that the site was changed every 2/3 days.The customer was using a cannula based infusion set.The customer declined to test the insulin pump.The customer was advised to change the entire set, reservoir and insulin and treat per the healthcare professional¿s instructions.The insulin pump will not be returned for analysis.

Brand Name
RESERVOIR 3ML MMT-332A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9391214
Report Number2032227-2019-125053
Device Sequence Number2490700
Product Code FRN
UDI-Device Identifier00643169786547
UDI-Public(01)00643169786547(17)201226(10)HG28438
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/26/2020
Device Model NumberMMT-332A
Device Catalogue NumberMMT-332A
Device Lot NumberHG28438
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2019
Initial Report FDA Received Date11/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight69